# SDR AALA20150409002

- Difficulty date: April 9, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 8,209 hours, 3,265 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE RT ENG EXPERIENCED HIGH VIBRATION.  RETURNED TO DEPARTURE, EMERGENCY DECLARED & LANDING UNEVENTFUL.  RT ENGINE INSPECTION FOUND EVIDENCE OF BIRD STRIKE WITH DAMAGE TO MULTIPLE BLADES & BIRD REMAINS IN CORE.  REMOVED AND REPLACED DAMAGED FAN BLADES PER MCM CARD 72-94-02. PERFORMED ENGINE FAN TRIM BALANCE PER MCM CARD 77-95-12. SYSTEM CHECKS NORMAL.
